Now this is much too high a dose for her, and there are risks of serious side effects here. This drug can cause stomach
upset, vomiting, diarrhea, stomach ulcers, breathing difficulties, liver damage, and collapse. Therefore, if she just had this, we need to act fast.
To start, you need to induce vomiting now. To induce vomiting at home, you can administer 3% hydrogen peroxide orally at a dose of 1ml per pound. (2 teaspoons per 10 pounds of body weight). You can give it via dropper, syringe, turkey baster -- just we want to give it orally and get it into her. After giving this orally, move the abdomen around or get her to walk about to get things mixing. This should usually lead to vomiting. If it is unsuccessful after 10 minutes then it can be repeated twice more. And if we still have no vomiting, then you'd need to consider seeing the ER vet so that the vet can administer apomorhpine (a very strong injectable emetic) to just get this out of her stomach and avoid any adverse issues.
So that you can start this now, I will stop here, send this, and then I will continue with what else you need to do in a second message. So, start this now and then refresh/reload this page for the rest of my answer.
Speak again shortly,